Antidepressant Withdrawal Hell

ErinMedication32 Comments

I feel terrible. I have what feels like the flu: nausea, muscle aches, nerve pain, tremors, hot and cold flashes, weakness, and lethargy. It’s lasted all month. The cause? I cut down my antidepressant by a measly 3mg. I don’t normally name my antidepressants on this blog, because meds affect everyone differently, but I’m naming this culprit: Cymbalta. I’ve been … Read More

ErinAntidepressant Withdrawal Hell

A New Room in Depression Recovery

ErinThe Big Picture35 Comments

I miss writing here. Forgive me for being quiet lately; I don’t feel like myself. Over a month ago, I wrote about deciding to go off my antidepressants to see if doing so could help my migraines. I’m playing a confusing game of cat and mouse, trading one pain for another. On one hand, I feel like I’m getting somewhere, … Read More

ErinA New Room in Depression Recovery

Choosing Depression Over Antidepressant Side Effects

ErinChronic Pain32 Comments

I feel lost in a foreign place. For the first time in my life, I feel like I am choosing depression over something else. Why would I do such a thing? The answer, in a word, is MIGRAINE. I’ve had a migraine every single day for a year.¬†With the dawning of 2016 I’ve felt myself surrender. I cannot take any … Read More

ErinChoosing Depression Over Antidepressant Side Effects

Meds, Part Two: Bad Emotional Reactions

ErinMedication, Symptoms and Side-Effects1 Comment

It was basically my worst nightmare to become suicidal from medication because after all, I was taking it to feel better, not worse. Thankfully, I didn’t have any really bad emotional effects from medication until I was well into treatment and could recognize when I was going downhill. Otherwise, it could have been fatal. As I write this I question … Read More

ErinMeds, Part Two: Bad Emotional Reactions